# SDR DALA2023112009522

- Difficulty date: November 17, 2023
- Submitted: November 20, 2023
- Operation: Air carrier
- Aircraft: N934AT
- Make and model: Boeing 717-200
- Aircraft serial: 55070
- Aircraft time: 55,124 hours, 39,844 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON AFT EDGE NEAR OF AFT LATH ON AFT CARGO DOOR. SUMMARY OF NRC 00083: AFT EDGE (INNER PAN) NEAR OF AFT LATH ON AFT CARGO COMPARTMENT DOOR WAS REPAIRED PER B717-200 SRM 52-30-02-2R, PROCEDURE 8, REPAIR 8. (LP #0070156)
